کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4617201 | 1339374 | 2013 | 13 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Asymptotics of solutions of a perturbed heat equation
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
آنالیز ریاضی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We consider the Neumann problem for the heat equation perturbed by a dissipation term auau, where aa is a function of space and time variables, small in some integral sense, and uu is the temperature. We derive a two term asymptotic representation for the solution for large time which can be used, in particular, to study boundedness and stability properties of the solution in the case when the leading term of the asymptotic expansion does not allow to do this analysis.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Mathematical Analysis and Applications - Volume 397, Issue 2, 15 January 2013, Pages 481–493
Journal: Journal of Mathematical Analysis and Applications - Volume 397, Issue 2, 15 January 2013, Pages 481–493
نویسندگان
Mikael Langer, Vladimir Kozlov,